Vytorin Excess Estrogen, Blood Work, Liver, Post Menopausal, Vytorin
Posted over a year ago
Taking Vytorin for approx. 6 months....past couple of months feeling very hormonal??
I am 52 and thought could be pre menopause symptoms. Had blood work done....evidently I am not pre menopausal ....my estrogen is high. Could the vytorin be blocking my liver from getting rid of excess estrogen??? Anyone else had experience like this???
Reruho - I had problems with going hormonal on vytorin. My total cholesterol dropped to 105, I was depressed, angry, agitated, hormonal, started bleeding again after 16 months and my low functioning gallbladder got even worse. I had my hormone levels check by my doctor, they had dropped from post-menopausal to peri-menopausal. I started feeling better within 3 days of stopping the vytorin. Everything but my gallbladder improved quickly. My hormone levels returned to post -menopausal level within 2 months. I finally was able to get my gallbladder out 9 months later. The stupidity of the situation was my cholesterol had only jumped up to 218 and my doctor said we needed to do something about it. My normal range was around 200. The first time the vytorin dropped my cholesterol 98 points in 4 weeks. Reta